What type of disorder does an adolescent have with the following symptoms: rage, drastic weight loss, violent?

July 11, 2012 by  
Filed under Common Questions

weight loss
by jackiebese

Question by Joy D: What type of disorder does an adolescent have with the following symptoms: rage, drastic weight loss, violent?
I would like to know exactly what type of disorder an adolescent would have with the following symptoms: rage, drastic weight loss, verbally abusive, physically violent, disengaged from school, family, and friends, strange burns on arms, eating disorder, low self-esteem, and cussing. Appreciate any feedback.

Best answer:

Answer by Kodiak
One of about a million potential diagnoses.

You need to see a Dr. to know for sure.

Also, this may not be mental illness at all…sounds like most every unhappy teenager on the planet.

Know better? Leave your own answer in the comments!

Comments

5 Responses to “What type of disorder does an adolescent have with the following symptoms: rage, drastic weight loss, violent?”
  1. Cassi says:

    you would need to consult a psychiatrist for the true answer to that one, but it sounds like it could be severe depression….
    i don’t know, i was depressed, and i had most of those problems, although i was never physically violent (but i’m a pacifist by nature, so you never know).
    yeah…just take him to see a professional, that would be your best bet.

  2. Skyler says:

    Anyone could just say that it’s normal for a teenager to act like this, alot of them do! I would ask a Dr about it, but keep your eye open for a possible drug problem maybe, or could even be just depression, but sounds to me like you need advise from someone with more knowledge on this kind of thing. Honestly i’d just call a Dr and Ask!

  3. abc123 says:

    drug use

  4. Cartoon Head says:

    That’s not a “disorder,” what you’re describing are the classic symptoms of methamphetamine use, so get some drug counseling/rehab for that kid immediately, or you’re going to lose him forever!

    Good luck!… ☺

  5. morgsn says:

    the group of friends and drugs possibly depression but that might just be an after affect of the drugs, there is absolutely no doubt about it, im sorry

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!